# SDR CA021115005

- Difficulty date: October 13, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Bolkms BK117B1
- Aircraft time: 3,733 hours
- Engine: Lyc LTS101750B1
- System (JASC): 8300 · Accessory Gearboxes
- Part: Shield
- Part number: 1176625001
- Condition: Cracked
- Location: Accessory G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS AT LT ENGINE AFT FIRE SHIELD ASSEMBLY AT AREA AROUND ACCESSORY GEARBOX VENT BULKHEAD FITTING.
